| Model Number |
VENUM14100 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The sample was not returned to the manufacturer for evaluation; however, image was provided for review.The investigation of the reported event is currently underway.Expiry date: 03/2022.
Event or Problem Description
It was reported that during a stent placement procedure, the device allegedly failed to expand in the proximal end.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the physical sample was not available.X-ray provided demonstrating an hour-glass like deformation of the stent in the area of the stent brake confirmed that the stent adhered to the inner catheter stent brake during deployment which leads to a confirmed investigation result for expansion issue.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant instructions for use for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 03/2022), g3 h11: h6 (method, result) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description